# SDR QXEA2012051400386

- Difficulty date: May 14, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 12,298 hours, 13,346 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Part number: 9505186
- Condition: Loose
- Location: Zone 800
- Stage of operation: CL
- How discovered: M
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 10,000, INFORMED THAT SOMETHING APPEARED TO BE STICKING OUT DOOR , AND F/A COULD SEE OUT OF DOOR. DOOR SECURED AND ACFT WAS PRESSURIZING AT 11,000.  RETURNED TO FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  FOUND AFT SERVICE DOOR KICK PLATE HAD FALLEN DOWN BETWEEN DOOR SEAL AND LOWER DOOR THRESHOLD.  RESECURED AFT SERVICE DOOR LOWER KICK PLATE.  DID NOT NOTE ANY DAMAGE. SEAL REMAINED INTACT. PERFORMED PRESSURIZATION FOR MX IAW AMM TASK 21-00-00-863-801 AND 21-00-00-863-802. PRESSURE HELD STEADY NO LEAKS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
